# SDR CKSA97478

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45986
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg Downlock Sw
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NOSE ON NOSE GEAR LIGHT DID NOT ILLUMINATE.  CYCLED ONCE, STILL NO LIGHT.  ON SHORT FINAL LIGHT ILLUMINATED.  FOUND PIN IN NOSE DOWNLOCK SWITCH C/P PUSHED BACK.  RE-SEATED PIN, SYSTEM CHECKED OK PER DC8 MM 32-60-0.
